# SDR UIEA2017021900203

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,341 hours, 17,448 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Pressure Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP INOPERATIVE.  DISCOVERED A BROKEN WIRE AT S424 PRESSURE SWITCH,  FUEL PUMP AUX TANK CONNECTOR.  ACCOMPLISHED WIRE REPAIR IAW SWPM 20-30-12.
